MathSciNet Relay Station
MathSciNet bibliographic data
MR2320172 14G05 (11G35)
de la Bretèche, R.; Browning, T. D. On Manin's conjecture for singular del Pezzo surfaces of degree 4. I. Michigan Math. J. 55 (2007), no. 1, 51–80.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement